# SDR SWAA2022031683173

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-800
- Aircraft serial: 63579
- Aircraft time: 14,101 hours, 6,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY GIRT BAR DIFFICULT TO SECURE IN UN-ARMED POSITIO. RIGHT SIDE OF RETAINING CLIP APEERS LOOSE. / [01] RE-SECURED FWD GALLEY SERVICE DOOR STOWAGE RETAINER PER MM 25-66-01
